EconPapers    
Economics at your fingertips  
 

Testing for tax smoothing in a general equilibrium model of growth

Jim Malley, Apostolis Philippopoulos and George Economides

European Journal of Political Economy, 2002, vol. 18, issue 2, 301-315

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0176-2680(02)00082-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: TESTING FOR TAX SMOOTHING IN A GENERAL EQUILIBRIUM MODEL OF GROWTH (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:poleco:v:18:y:2002:i:2:p:301-315

Access Statistics for this article

European Journal of Political Economy is currently edited by J. De Haan, A. L. Hillman and H. W. Ursprung

More articles in European Journal of Political Economy from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-22
Handle: RePEc:eee:poleco:v:18:y:2002:i:2:p:301-315